# SDR TWAA0020002

- Difficulty date: December 24, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N952U
- Make and model: Doug DC-9-82
- Aircraft serial: 49266
- Aircraft time: 47,873 hours, 24,776 cycles
- Engine: Pwa JT8D217A
- Engine time: 43,328 hours, 22,513 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

IN CLIMB THE NR 1 ENGINE SHUT DOWN.  FLIGHT RETURNED TO STL. FOUND TURBINE FAILURE. CHANGED THE ENGINE. CHECK-C 3-3-00 MCI.
